# SDR 97ZZZM626

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: 65468136
- Condition: Damaged
- Location: Bs 480-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - DURING A SCHEDULED INSPECTION, THE FOLLOWING WAS FOUND, CABIN SEAT TRACK LEFT INBOARD HAS HOLES DRILLED IN TOP THROUGH OUT,  REMOVED AND INSTALLED SEAT TRACK AT STATIONS 480-520, 727-727B, 520-540 IAW SRM 51-10-3.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK FROM STATION 727B-887.
